# SDR FDEA201602270697

- Difficulty date: February 27, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 61,478 hours, 21,230 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP, OTBD TE, UPPER SKIN HAS AREA OF DELAMINATION.  HOT BONDED PERMANENT REPAIR ONTO RT WING I/B FLAP O/B TE UPPER SKIN IAW SRM 57-53-01-2R REPAIR 1 FIG 201 DETAIL 1 AND SRM 51-70-10-2R REPAIR 4.  POST REPAIR TAP TESTED AREA IAW SRM 51-10-06-2R REPAIR 1.  NO DEFECTS NOTED.
